Yıl 2018, Cilt , Sayı 25, Sayfalar 8 - 15 2018-10-06

N-Fuzzy BI-Topological Space and Separation Axioms

Faisal Khan [1] , Saleem Abdullah [2] , Muhammad Rahim [3] , Muhammad Shahzad [4]

20 17

In this article, we introduced N-fuzzy bi-topological space by using the concepts of fuzzy bi-topological space. We further define some basic properties of N-fuzzy bi-topological spaces, secondly we study the concepts of natural separation axioms of bi-topological in N-fuzzy bi-topological space which is pair wise separation Axioms mixed topology with the help of two N-fuzzy topologies of a N-fuzzy bi-topological space. Relation between such pairwise separation axioms and natural fuzzy separation axioms of the mixed fuzzy topological space are investigated. 

N-fuzzy set, N-fuzzy bi-topological space, natural separation axioms, natural fuzzy separation axioms
  • [1] L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965) 338-353.
  • [2] N. Palaniappan, Fuzzy topology, Narosa Publications, (2002).
  • [3] C. L. Chang, Fuzzy topological spaces, J Math Anal Appl 24 (1968) 182-192.
  • [4] S. Ganguly and S. Saha, on separation axioms and separation of connected sets in Fuzzy topological space, Bull cal.Math Soc 79 (1987) 215-225.
  • [5] N. R. Das and P. C. Baishya, Fuzzy bi-topological space and separation Axioms, The Jour, Fuzzy Math 2 (1994) 3890-386.
  • [6] R. L. Srivastava and A. K. Srivastava, Fuzzy T1 topological spaces, J Math Anal. Appl 102 (1984) 442-448.
  • [7] A. K. Srivastava, M. Ali, Dewan, A note on K K Azad’s Fuzzy Hausdorffness conceptsn, Fuzzy sets and systems 42 (1991) 363-367.
  • [8] J. C. Kelley, Bi-topological Spaces, Inoc London Math. Soc 3 ( 1963) 781-89.
  • [9] J. Mahanta and P. K. Das, Results on Fuzzy soft topological space, Math. G.M March -3 (2012) PP1-11.
  • [10] T. J. Neog, D. K. Sut and G. C. Hazarika, Fuzzy soft topological Space, Int. J. Latest Trend Math Vol.2 No.1 March (2012).
  • [11] R. Srivastava, On separation axioms in a newly defined fuzzy topology, Fuzzy Sets and Systems, 62 (1994) 341-346.
  • [12] R. Srivastava, M. Srivastava, On pairwise Hausdorff fuzzy bitopological spaces5, J. of Fuzzy Math, 5 (1997) 553-564.
  • [13] R. Srivastava, M. Srivastava, On certain separation axioms in fuzzy bitopological spaces, Far East Journal of Math. Sciences, 27 (2007) 579-587.
  • [14] A. K. Srivastava, R. Srivastava, Sierpinski object in fuzzy topology, in: Proc. Int. Symp. on Modern Anal. and Appls. (Conf. Proc.), Prentice-Hall of India, (1985) 17- 25.
  • [15] R. Srivastava, S. N. Lal and A. K. Srivastava, On fuzzy T0 and R0 topological spaces, Journal of Mathematical Analysis and Applications, 136 (1988) 6673.
  • [16] R. Srivastava, S. N. Lal and A. K. Srivastava, Fuzzy Hausdorff topological spaces, Journal of Mathematical Analysis and Applications, 81 (1981) 497506.
  • [17] R. Lowen, Fuzzy topological spaces and fuzzy compactness, Journal of Mathematical Analysis and Applications, 56 (1976) 621633.
  • [18] S. Carlson, Fuzzy topological spaces, Part 1: Fuzzy sets and fuzzy topologies, Early ideas and obstacles, Rose-Hulman Institute of Technology.
  • [19] S. Willard, General Topology, Dover Publications, New York, 2004.
  • [20] B. C. Tripathy and A. Baruah, Lacunary statically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers. Kyungpook Mathematical Journal, 50(4),(2010) 565-574.
  • [21] B. C. Tripathy, A. Baruah, M. Et and M. Gungor, On almost statistical convergence of new type of generalized difference sequence of fuzzy numbers. Iranian Journal of Science and Technology (Sciences), 36(2), (2012) 147-155.
  • [22] B. C. Tripathy and A. J. Dutta, Lacunary bounded variation sequence of fuzzy real numbers. Journal of Intelligent and Fuzzy Systems, 24(1), (2013) 185-189.
  • [23] B. C. Tripathy, J. D. Sarma, On weakly b-continuous functions in bitopological spaces. Acta Scientiarum. Technology, 35(3), (2013).
  • [24] B. C. Tripathy ans S. Acharjee, On (Y, d)-Bitopological semi-closed set via topological ideal. Proyecciones. Journal of Mathematics, 33(3), (2014) 245-257.
  • [25] B. C. Tripathy and S. Debnath, Y-open sets and Y-continuous mappings in fuzzy bitopological spaces. Journal of Intelligent and Fuzzy Systems, 24(3), (2013) 631-635.
Birincil Dil en
Konular
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Faisal Khan

Yazar: Saleem Abdullah

Yazar: Muhammad Rahim

Yazar: Muhammad Shahzad

Bibtex @araştırma makalesi { jnt467983, journal = {Journal of New Theory}, issn = {}, eissn = {2149-1402}, address = {Gaziosmanpaşa Üniversitesi}, year = {2018}, volume = {}, pages = {8 - 15}, doi = {}, title = {N-Fuzzy BI-Topological Space and Separation Axioms}, key = {cite}, author = {Abdullah, Saleem and Shahzad, Muhammad and Rahim, Muhammad and Khan, Faisal} }
APA Khan, F , Abdullah, S , Rahim, M , Shahzad, M . (2018). N-Fuzzy BI-Topological Space and Separation Axioms. Journal of New Theory, (25), 8-15. Retrieved from http://dergipark.gov.tr/jnt/issue/39585/467983
MLA Khan, F , Abdullah, S , Rahim, M , Shahzad, M . "N-Fuzzy BI-Topological Space and Separation Axioms". Journal of New Theory (2018): 8-15 <http://dergipark.gov.tr/jnt/issue/39585/467983>
Chicago Khan, F , Abdullah, S , Rahim, M , Shahzad, M . "N-Fuzzy BI-Topological Space and Separation Axioms". Journal of New Theory (2018): 8-15
RIS TY - JOUR T1 - N-Fuzzy BI-Topological Space and Separation Axioms AU - Faisal Khan , Saleem Abdullah , Muhammad Rahim , Muhammad Shahzad Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 8 EP - 15 VL - IS - 25 SN - -2149-1402 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of New Theory N-Fuzzy BI-Topological Space and Separation Axioms %A Faisal Khan , Saleem Abdullah , Muhammad Rahim , Muhammad Shahzad %T N-Fuzzy BI-Topological Space and Separation Axioms %D 2018 %J Journal of New Theory %P -2149-1402 %V %N 25 %R %U
ISNAD Khan, Faisal , Abdullah, Saleem , Rahim, Muhammad , Shahzad, Muhammad . "N-Fuzzy BI-Topological Space and Separation Axioms". Journal of New Theory / 25 (Ekim 2018): 8-15.